# SDR GTIA010950

- Difficulty date: August 30, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FLOOR SUPPORT CORRODED, FS 168R, BL 11R.  REMOVED CORROSION ON FLOOR SUPPORT FS 168R, BL 11R IAW MD80 SRM 53-01.  FABRICATED NEW FLOOR SUPPORT FS 168R, BL 11R IAW MD80 SRM 53-01.  INSTALLED NEW FLOOR SUPPORT FS 168R, BL 11R, IAW MD80 SRM 51-30-2.  (M)
